# SDR SWAA2013041514841

- Difficulty date: April 3, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 50,789 hours, 40,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 1060779
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 A FRAME OF FLAP TRACK CARRIAGE BEARINGS LOOSE.  REMOVED AND REPLACED BEARINGS IAW CMM AND SRM.
